Dozol Oral Solution Information

For a full product characteristic sheet, please consult www.medicines.ie.
Always read instructions carefully.
 

Ingredients

Dozol contains the active ingredients paracetamol and diphenhydramine hydrochloride.

-Paracetamol 120mg/5ml
-Diphenhydramine Hydrochloride 12.5mg/5ml

Paracetamol is a pain killer and provides effective relief of teething pains, irritability after an immunisation, aches or pains and colds or flu. It also lowers high temperatures and brings down fever.

Diphenhydramine hydrochloride is a mild antihistamine, which provides relief of sleeplessness as a result of the conditions listed above.

The other ingredients in this product are: Propylene glycol, Macrogol 4000, Glycerol, Sorbitol 70% (Non-crystallising)(E420), Liquid Maltitol (E965), Neohesperidin Dihydrochalcone, Saccharin Sodium, Nipasept, Colours (Annatto extract and Ponceau 4R), Caramel flavour and Purified Water.

Age Range

Suitable from 2 years.

This product is available in the following pack size:

100ml bottle

Dosage

Children aged 2 to 6 years: The usual dose is 5ml to 10ml
(1-2 teaspoonsful) three to four times daily.
Children over 6 years: The usual dose is 10ml to 20ml
(2-4 teaspoonsful) three times daily or as directed by your physician.

Warnings

Always read the patient information leaflet.
Large doses of antihistamines may precipitate fits in epileptics.
Patients with rare hereditary problems of fructose intolerance should not take this medicine.
This medicine should not be used in children under two years of age.
Do not exceed the stated dose.
Prolonged use without medical supervision can be dangerous.
Routine use not recommended.
If symptoms persist consult your doctor.
May cause drowsiness. Children receiving this medication should be kept under supervision.
Do not take any other Paracetamol containing products.
Immediate medical advice should be sought in the event of overdosage because of the risk of irreversible liver damage.
Not more than 4 doses should be given in any 24 hours.
Patients should be instructed not to take any other cough and cold medicines with Dozol Oral Solution.
Parents should consult a pharmacist or other healthcare professional before use in children under 6 years of age.
Do not store above 25°C. Do not refrigerate or freeze. Keep the bottle in the outer container.

 

© 2017 Rice Steele Manufacturing Ltd.
  • Unit 31, 2nd Avenue, Cookstown Industrial Estate, Tallaght,  Dublin 24, Ireland.
  • Tel: +353 1 4510144
  • Fax: +353 1 4521875
  • Email: info@ricesteele.com

© 2017 Rice Steele Manufacturing Ltd.
  • Unit 31, 2nd Avenue, Cookstown Industrial Estate, Tallaght,  Dublin 24, Ireland.
  • Tel: +353 1 4510144
  • Fax: +353 1 4521875
    Website Design by Webtrade
  • Email: info@ricesteele.com
Image

Search

Search - Use spaces to separate your keywords